# SDR USAA990270

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1019
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .375 INCH CRACK IN UPPER RIGHT PYLON ATTACH ANGLE AT VERT LEG OF ATTACH ANGLE AT STATION 1019 RIGHT.  INSTALLED DOUBLER PER SRM 54-04 FIG 10.  (M)
